Join the 'Heart' group to help and get support from people like you.
We found 1364 questions associated with the 'Heart' topic.
Posted 17 Aug 2011 by • 1 answer
when taking 100mg of aspirin and manidol for a heart problem, is it possible to take 600mg of a paracetamol for neuralga? recently my mother was in such terrible pain she asked a pharmacist for a compatible pain killer and he recommended Gelocatil but she is unsure whether it is safe to mix the 2 ...
Posted 25 Nov 2013 by • 5 answers
I have been taking Clindamycin HCL for 3 days, I noticed a pain in my chest as in heart burn, nothing I eat made sense, and I never usually have heart burn. I read the label and it said not to lie down within 10 minutes. Last night I waited about an 1.5 hour before lying down after taking ...
Posted 6 Dec 2011 by • 13 answers
I suffer from chronic chest burning a lil from the left center of chest had all heart tests done all ok... it is horrible I have suffered for 2 yrs this awful burning pain, does anyone know what this could be?
Posted 11 Oct 2015 by • 2 answers
I've been suffering from anxiety for about 5-6 years now. When I get low I crumble under my brain, when I'm high I'm free as a bird. Lately it has been down, the heart races, tingles in my fingertips, Palm sweats, the "pit in my stomach" feeling sick, the dread that I may ...
Posted 6 Jun 2013 by • 2 answers
Posted 23 Apr 2013 by • 8 answers
My husband has been prescribed Potassium CL 10 mEq ER, 1 Tab 2X Day because he has also been prescribed Furosemide (aka Lasik) 40 mg, 1 Tab 2X Day for Congestive Heart Failure. My question is if he where to take an OTC Potassium Gluconate 595mg, 2 Tabs 2X Day (4 Tabs Total Daily) is he getting ...
Posted 17 Aug 2014 by • 1 answer
My doctor recently increased my daily dosage of Levothyroxine from 75mg to 100mg. At night my heart?
Posted 4 Aug 2012 by • 7 answers
... seems to beat much faster, keeping me awake. Should I stay on 100mg or reduce it to 75mg again? It is really beginning to worry me and I fear I may have a heart attack.
My husband has been taking Brilinta since October 2012 after have two stents placed in his heart. He
Posted 13 Apr 2013 by • 15 answers
... is experiencing severe itching, some dizziness, difficulty breathing, nausea and just overall not feeling well on a daily basis. He wants to discontinue taking the Brilinta but the cardio doctor said he has to take it for a year. It's been about 6 months now and he's going crazy, he ...
Posted 23 Jan 2013 by • 4 answers
I am taking lots of medication following a heart attack. Could the drugs be causing my nausea
Posted 12 Sep 2013 by • 2 answers
Is there any thing I can do physically to get my heart in better shape? Back ground information: I'm 50yrs young I recently experienced heart failure and had the stent procedure. I'm told I have a weak heart and I'm determined to make it stronger. It's hard to believe I have ...
Posted 24 Jun 2012 by • 1 answer
Hello. Some one please help. I have a sharp pain that comes and goes at rest. I've just had a stress test. Ultra sound of heart. Blood work. Ekg. Mammogram and chest exrays. All which I'm told is good. I do take medication for anxiety. And welchol for diaharea. And albutetol prn. When the ...
Posted 25 Jan 2014 by • 3 answers
As most heart attacks occur in the AM, I have heard that taking metoprolol in the PM is better. You would have more medicine on board.
Posted 19 Dec 2013 • 12 answers
So for the past year I've been going down hill. I've started having panic attacks, anxiety even at home. If I leave the house my heart races and I tell myself it's ok you will be ok but my mind kicks in and says hurry up get back home. I can't even go to dr appts, I get scared ...
Posted 19 Apr 2014 by • 5 answers
Have CRPS and have taken many meds over eth years - since on tramadol I ahve had heart flutters that now lead to racing heart, missing beats and it goes on for hours. I have no energy, feel faint and am totally exhausted doing nothing. Dr's say its a benign PVC - I did NOT have this before the ...